5 month ago I started with a Vitamin D level of 17 ng/ml. After taking 100.000 IU per day I tested the level again. 512 ng/ml. I got no side effects. Probably I cannot read so good anymore but I think thats because I just sleep 5 hours per day for the last 3 month. Is it risky to stay on that level ?

Asked by  stefan90603300 on August 26, 2015

Answers

  • stefan90603300
    Participant
     stefan90603300 on

    See title

    Answered by  stefan90603300 on

  • IAW
    Participant
     IAW on

    It is VERY Risky and dangerous! It could what is affecting your eyesight and sleep! What possessed you to take that much a day? Even if you were in a diseased state at the time, it is still way too much. The upper level of safe is 150ng/ml.
    I suggest you stop taking any immediately. Then retest your levels in 4-6 weeks.

    Answered by  IAW on

  • stefan90603300
    Participant
     stefan90603300 on

    I read the book by Jeff T. Bowles. And because I have several issues with my knees and feet I took it. The 5 hour sleeping is NOT the result of the Vitamin but the result of my own will (I read “The miracle morning”). But I will stop taking it until I my level comes down to 150 ng/ml. I wrote an article about my experiences taking high dosed Vitamin D. http://www.leb-dich-fit.de/vitamin-d-hochdosiert-erfahrungen/

    Answered by  stefan90603300 on

  • IAW
    Participant
     IAW on

    Sorry Stefan but I do not speak or read German(?) so your website post is out of my reach must to my dismay.
    My question to you would be once you decrease your amount taken and levels, will you feel worse? Since I cannot read the post I can only assume you got/felt better.

    Answered by  IAW on

  • IAW
    Participant

  • stefan90603300
    Participant
     stefan90603300 on

    I came to the conclusion that the high dose and high level doesn’t result in any benefits. So I am going to reduce the level to 150 ng/ml. I think think that a level under or over 150 ist not useful. I ask an eye-doctor if the reading problems could be a result of the Vitamin D Level. He couldn’t imagine that.

    Answered by  stefan90603300 on

Recent Discussion

Popular Questions